Jump to content
RESOLVED: Password Reset Bug Fixed ×
BenzoBuddies Activity Level Report ×
Let Your Voice be Heard! Researchers at Trinity College Dublin... ×

Scared after taking xanax and want to get off.


[su...]

Recommended Posts

Hello,

I am new here. I did something really stupid. I have used drugs recreationally all my life. About 3 weeks ago I consumed about 25 x 2mg Xanax bars in 2 weeks or so. I quit and then suffered very bad withdrawals, almost halucinating and in a panic. I was at a drug clinic and they said to take a dose of .5 xanax. I felt a bit better.

 

I am finding it hard to taper quickly. I am down to about 0.25 3 or 4 times a day now but I am struggling. Currently waiting for 8 hours after last dose to take 0.25.

 

I was a fool. I just did not think these little bars would cause me to feel so bad if I did not have any and now I am scared.

I was crying this morning thinking there was no way out. I am trying to switch to valium and do a taper from their. I have to see the Doctor at the clinic on Wednesday. I hope he knows what he is doing.

 

The last Doctor did not know how to deal with my problem. He just said take 1.5 then 1 and finish on 0.5 over 3 days.

There is no way I could have done this. I have cut down quite a bit but thought I could taper faster. I have tapered a opiate habit before and that was far easier.

 

Last night my feet and hands felt like they were burning and I called a paramedic. I had to take more xanax to feel ok.

My bloods and body were ok and he went on his merry way.

 

I have cut down but it seems I have to take it very slowly. I am currently feeling tingling feet, fuzzy hot head. A bit of anxiety. I am looking for support and ideas about how to best deal with my problem. Thanks for reading. I hope to read some info here but am finding it difficult at present. I just want my life back. I am scared.

Many thanks and all the best to you all. xx

Link to comment
Share on other sites

Welcome to the forum! You'll find plenty of information and support here.  Our members have gone through all aspects of withdrawal, and you're likely to find people who understand what you're going through.

 

The symptoms you're having are "normal" during a fast taper.  In order to do a slower taper, which would probably reduce the severity of symptoms, one first has to establish a steady daily dose, then taper down from there no faster than 5-10% every 10-14 days. Here are a few links you may find useful:

 

Withdrawal Support (during your taper)

 

The Ashton Manual is an authoritative source on what to expect in withdrawal and recovery.  Dr. Ashton is an expert in the field.  She describes and explains withdrawal symptoms in Chapter III, and there is also a section with withdrawal/taper schedules.

 

Please take the time to Create a Signature.  This will allow others to see where you are in the process so they can better support you.

 

Again, welcome!

 

:smitten:

 

Link to comment
Share on other sites

Thanks for your reply Megan.

 

I am worried the doctor will not know what to do. I believe you need to cross over slowly. I am not on a big dose as i dont really know what dose to take. I just take as little as possible. 

 

Its gone past 8 hours now and I am not sure whether to take 0.25 xanax or not ?

 

My head feels a little better now, not so foggy. I am always so cold. My palms are sweaty and feet tingling but not as bad as last night.

 

I just feel stupid cos i did this to myself.  I have taken a little kratom earlier to help with painful legs. Not sure if this is a good idea or not but it did help.

Link to comment
Share on other sites

×
×
  • Create New...